# SDR SIMA20150818001

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,169 hours, 34,839 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMER LIGHT OUT.  RELAMPED COCKPIT CEILING EMER LIGHT IAW MM 33-50-05.  OPERATIONS CHECKED GOOD.
